# SDR 99ZZZX4570

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8118Y
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2017
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 6607A2114
- Condition: Failed
- Location: Oil Pressure
- Part time: 204 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT FAILED AFTER 203.9 HOURS OF USE.  REMOVED AND REPLACED.
